Open Access

A property of convex basic sequences in $L_1$


Full Text

Coming Soon.





Article Information

TitleA property of convex basic sequences in $L_1$
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 4, 409-416
MathSciNet MR2243294
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

M. M. Popov, A property of convex basic sequences in $L_1$, Methods Funct. Anal. Topology 11 (2005), no. 4, 409-416.


BibTex

@article {MFAT323,
    AUTHOR = {Popov, M. M.},
     TITLE = {A property of convex basic sequences in $L_1$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {4},
     PAGES = {409-416},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=323},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues